# SDR CA150615009

- Difficulty date: June 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 429110100109
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FOLLOWING HAS BEEN REPORTED.  MAST CORROSION FOUND DURING A SCHEDULED MAST INSPECTION.  AFTER REMOVING THE MAST NUT, WATER WAS NOTED AROUND THE MAST NUT AREA.  WHEN THE HUB WAS LIFTED WATER WAS NOTED RUNNING OUT.
